Přejít na obsah
GoodSense Nighttime Cold & Flu Liquid Medicine, Cherry Flavor, 6-Hour Relief for Fever, Sore Throat, Sneezing, Runny Nose, Cough & Aches, 12 Fl Oz

Price:

214,58 Kč


GoodSense Nighttime Cold & Flu Liquid Medicine, Cherry Flavor, 6-Hour Relief for Fever, Sore Throat, Sneezing, Runny Nose, Cough & Aches, 12 Fl Oz

https://nutricity.cz/shop/brswift3cmarudte-goodsense-nighttime-cold-flu-liquid-medicine-cherry-flavor-6-hour-relief-for-fever-sore-throat-sneezing-runny-nose-cough-aches-12-fl-oz-215280 https://nutricity.cz/web/image/product.template/215280/image_1920?unique=2072de1

Stock Expiry Date*: 15-02-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • Effective Relief: Sooths multiple symptoms including fever, cough, sore throat, runny nose, and sneezing.
  • Nighttime Formula: Specially formulated to help you rest and recover during the night.
  • 6-Hour Relief: Provides up to 6 hours of symptom relief.
  • Easy Dosage: Convenient liquid form for easy and accurate dosing. Gluten Free.
  • Dosage Instructions: For adults and children 12 years and older: Take 30 mL every 6 hours as needed. Do not exceed 4 doses in 24 hours. Only use the dose cup provided. Children 4 to under 12 years: ask a doctor. Children under 4 years: do not use.

214,58 Kč 214.58 CZK 214,58 Kč Včetně daně

Not Available For Sale

(17,88 Kč / fl oz)

Displayed price includes all duties & taxes.

  • Značka
  • Chuť
  • Počet jednotek
  • Formulář položky
  • Výhody produktu
  • Počet položek
  • Dávkování
  • Typ stravy
  • Výrobce
  • Složení
  • Typ výrobku
  • Specifické použití pro produkty
  • Aktivní složky
  • Informace o alergenu
  • UPC
  • Identifikační číslo globálního obchodu
  • Název typu balení
  • Cílové publikum
  • Název značky
  • Popis věku
  • Typ kontejneru
  • Číslo části výrobce
  • Vzorové číslo
  • Rozměry položky
  • Další funkce
  • Cílová část těla

Tato kombinace neexistuje.

Kontaktujte nás
Reliéf chladu a chřipky
Složení FD & C červená č. 40, propylenglykol, Čištěná voda, Citronan sodný, Polyethylenglykol, Chuť, kukuřičný sirup s vysokým obsahem fruktózy, FD & C Blue No. 1, bezvodá kyselina citronová, sodná sůl sacharinu, ACTIVE INGREDIENTS (IN EACH 30 ML DOSE CUP): Acetaminophen 650 mg, Pain reliever/fever reducer. Dextromethorphan HBr 30 mg, Cough suppressant. Doxylamine succinate 12.5 mg, Antihistamine. INACTIVE INGREDIENTS: Alcohol
Specifické použití pro produkty Studená, Horečka, Kašel, Sore throat
Aktivní složky Acetaminofen 650 Mg, Dextromethorfan Hbr 30 Mg, Doxylamin Sucinate 12, 5 Mg, Pain Reliever/Fever Reducer, Cough Suppressant, antihistamine.
Značka Good Sense
Chuť Třešně
Počet jednotek 12.0 Fluid Ounces
Formulář položky Tekuté
Výhody produktu Kontrola horečky
Počet položek 1
Dávkování Tekuté
Typ stravy Bez lepku
Výrobce PERRIGO COMPANY
Typ výrobku Reliéf chladu a chřipky
Informace o alergenu Gluten
UPC 301130459400
Identifikační číslo globálního obchodu 00301130459400
Název typu balení Láhev
Cílové publikum Unisex- Dospělí
Název značky GoodSense
Popis věku Dospělí
Typ kontejneru Láhev
Číslo části výrobce 301130459400
Vzorové číslo 301130459400
Rozměry položky 2.5 x 2.5 x 7.25 inches
Další funkce Cílené
Cílová část těla Nose
  • Buy Four or More Offer

    Sleva 5 % při nákupu 4 a více kusů

  • Next Purchase Offer
    Získejte 5% slevu na váš příští nákup.
  • Ships From(Czech Republic)
    Objednávky jsou zpracovávány a odesílány z Brooklynu, USA.
  • Delivery Offer(Czech Republic)
    Bezplatné doručení na kvalifikované objednávky.
Delivery Detail
Odhadované dodací lhůty: 12-26 dní (mezinárodní).
3-6 dní (domácí)
Safe Checkout
Zaručený bezpečný nákup
Return Policy

30denní záruka na vrácení zboží
Nákupy podložené důvěrou s podporou na vrácení do 30 dnů.

Free Return Pickup
Bezplatný odběr vrácení k dispozici
Zpracujeme vrácení přímo z vašeho prahu bez dalších nákladů.


GoodSense Nighttime Cold and Flu Liquid Medicine provides relief from multiple cold and flu symptoms, allowing you to rest and recover. This cherry-flavored liquid formula is designed to reduce fever, suppress cough, and relieve sore throat, runny nose, and sneezing. With its effective 6-hour relief, you can get the rest you need to feel better.

Important information

Safety Information

This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours, with other drugs containing acetaminophen, 3 or more alcoholic drinks every day while using this product.Acetaminophen may cause severe skin reactions.Symptoms may include: skin reddening, blisters, rash If a skin reaction occurs, stop use and seek medical help right away.If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use with any other drug containing acetaminophen (prescription or nonprescription), If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist, If you are now taking a prescription monoamine oxidase inhibitor (MAGI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug, If you do not know if your prescription drug contains an MA01, ask a doctor or pharmacist before taking this product, if you have ever had an allergic reaction to this product or any of its ingredients.

Ingredients

ACTIVE INGREDIENTS (IN EACH 30 ML DOSE CUP): Acetaminophen 650 mg, Pain reliever/fever reducer. Dextromethorphan HBr 30 mg, Cough suppressant. Doxylamine succinate 12.5 mg, Antihistamine. INACTIVE INGREDIENTS: Alcohol, anhydrous citric acid, FD&C blue no. 1, FD&C red no. 40, flavor, high fructose corn syrup, polyethylene glycol, propylene glycol, purified water, saccharin sodium, sodium citrate

Directions

Take only as directed - see Liver warning; Use dose cup; do not exceed 4 doses per 24 hrs. Adults & children 12 yrs & over: 30 mL (2 TBSP) every 6 hrs. Children 4 to under 12 yrs: Ask a doctor. Children under 4 yrs: Do not use.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

2.5 x 2.5 x 7.25 inches; 1.04 Pounds

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

2 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC28529 My 05167987874377 2026-09-28 Track
NC16141 Dpd 05167987793200 2026-08-13 Track

Odmítnutí odpovědnosti

Dietní doplňky nejsou léky. Produkty prodávané na této webové stránce nejsou určeny k diagnostice, léčbě, vyléčení nebo prevenci jakékoli nemoci. Pokud máte zdravotní stav, vždy se před použitím poraďte s kvalifikovaným zdravotnickým odborníkem. Individuální výsledky se mohou lišit. Zadáním objednávky souhlasíte s dodržováním dovozních předpisů vaší země. Pokrýváme příslušné cla a daně tam, kde je to uvedeno.

*Informace o datu expirace:
Vezměte prosím na vědomí, že datum expirace se může lišit mezi jednotlivými šaržemi. Zaručujeme však, že všechny produkty zasílané našim zákazníkům mají platnou trvanlivost a nebudou po expiraci v době dodání.